Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Severe pain, difficulty on moving neck. Tried ibuprofen, tylenol, voltaren gel. Cure for pain?

I am a 22 year old female, I woke up two hours ago in pain not able to move my neck . I have taken ibuprofen and tylenol , stood under a hot shower, rubbed my neck with voltaren gel , and am trying to gently stretch it, but it is still very painful and I cannot move it more than an inch or two. It is stuck turned to one side. This has never happened to me before and I m wondering what else I can do/if I need to go to the hospital. I have a specialist s appointment in a few hours that I cannot miss and I d like to be able to turn my head!!
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
It seems that you have got heavy strain on your neck muscles resulting neck muscle went into the spasm.
In such case only pain reliever medicine is not enough.
Take muscle relaxant medicine along with tylenol or ibuprofen.
apply some muscle relaxant cream.
Ok and bye.
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor